# SDR FDEA201103231283

- Difficulty date: March 23, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871164
- Condition: Gouged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1640, RBL63, WL208 HAS 2 EA AREAS OF DAMAGE INBD JANGLE HAS EEA GOUGES AND THE AFT FRAME WEB HAS CUT (INCOMING DAMAGE FOUND AFTER FLOORBEAM REMOVAL) THIS SDR WAS GENERATED IN ERROR. THE ABOVE DISCREPANCY IS CAPTURED ON THE FAA FORM 337, WHICH IS ISSUED TO THE ACFT AT THE END OF THE CONVERSION.
